# SDR DL76S951853

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Component: 113T710062
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND DURING GROUND INSPECTION AFTER HAIL STORM IN DFW.  DAMAGE WAS FOUND ON UPPER SURFACE O/B RT AILIRON IN VARIOUS AREAS.  REPAIR WAS PERFORMED BY SRM 51-70-03 REF SRM 57-60-02.
